Your email was sent successfully. Check your inbox.

An error occurred while sending the email. Please try again.

Proceed reservation?

Export
Filter
  • Heparin anticoagulant therapy  (1)
Collection
Keywords
Publisher
Years
  • 1
    Electronic Resource
    Electronic Resource
    Springer
    Annals of hematology 58 (1989), S. 53-57 
    ISSN: 1432-0584
    Keywords: Thrombocytopenia ; Heparin anticoagulant therapy ; Complication
    Source: Springer Online Journal Archives 1860-2000
    Topics: Medicine
    Notes: Summary Thrombocytopenia is a frequent and sometimes insidious complication of anticoagulant therapy with heparin. Two types of heparin-induced thrombocytopenia with a distinct aetiology have been recognized. Type I is characterized by a mild thrombocytopenia of early onset which requires careful monitoring but usually not the cessation of heparin therapy. The mild thrombocytopenia is probably due to the mild pro-aggregatory properties of heparin and can be more severe in the presence of other predisposing factors, e.g. sepsis. Type II heparin-induced thrombocytopenia is more severe and usually occurs after a period of 7–10 days. Heparin therapy should be ceased immediately and other anticoagulant therapy initiated. The thrombocytopenia is believed to be due to the development of a heparin-dependent antibody that causes platelet aggregation and release. The precise mechanism of heparin-dependent antibody-platelet interaction is still not entirely clear but probably involves the binding of an antibody-heparin immune complex to the platelet Fc receptor.
    Type of Medium: Electronic Resource
    Signatur Availability
    BibTip Others were also interested in ...
Close ⊗
This website uses cookies and the analysis tool Matomo. More information can be found here...